MAUDE Adverse Event Report: STRYKER GMBH REUNION TSA - PRESS-FIT HUMERAL STEM 12MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH REUNION TSA - PRESS-FIT HUMERAL STEM 12MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 5569-P-2012
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available currently due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.H3 other text : device disposition unknown.
 
Event or Problem Description
This is a legal case being reported.This product inquiry is for the revision surgery due to implants 'coming apart/ shifting' in (b)(6) 2022.Another product inquiry was opened for the screw breakage.As reported: "patient called stating he had a shoulder replacement in (b)(6) 2021.In (b)(6) 2022, a revision was needed due to a broken screw.In (b)(6) of 2022, a total shoulder revision was needed because the shoulder 'came apart/ shifted.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
This is a legal case being reported.This product inquiry is for the revision surgery due to implants 'coming apart/ shifting' in (b)(6) 2022.Another product inquiry was opened for the screw breakage.As reported: "patient called stating he had a shoulder replacement in august 2021.In (b)(6) 2022, a revision was needed due to a broken screw.In (b)(6) 2022, a total shoulder revision was needed because the shoulder 'came apart/ shifted.".

Brand Name
REUNION TSA - PRESS-FIT HUMERAL STEM 12MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17969719
Report Number0008031020-2023-00368
Device Sequence Number15153409
Product Code KWS
UDI-Device Identifier07613327098150
UDI-Public07613327098150
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K202289
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/09/2025
Device Catalogue Number5569-P-2012
Device Lot Number8J1447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight132 KG